Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 852796, 6 pages
Research Article

New Convergence Definitions for Sequences of Sets

1Faculty of Education, Mathematics Education Department, Cumhuriyet University, Sivas, Turkey
2Department of Mathematics, Faculty of Science and Literature, Afyon Kocatepe University, Afyonkarahisar, Turkey

Received 14 May 2013; Accepted 26 September 2013

Academic Editor: Svatoslav Staněk

Copyright © 2013 Ömer Kişi and Fatih Nuray. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ömer Kişi and Fatih Nuray, “New Convergence Definitions for Sequences of Sets,” Abstract and Applied Analysis, vol. 2013, Article ID 852796, 6 pages, 2013. doi:10.1155/2013/852796